# SDR DALA1035799855

- Difficulty date: November 21, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1108 L29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT CARGO COMPT STA 1108, L29L FRAME HAS A HOLE ON TOP SIDE. RECEIVED MATERIAL FOR REPAIR IAW SRM DC-9-A-53-10-06-663A-A.  LOCATED, DRILLED STRAP IAW SRM 51-10-2, 51-10-4.  INSTALLED STRAP IAW SRM 51-30-5.
